had my first fulvestrant injections on Monday, started with nausea a couple of hours later, upset tummy (easing now after 36 hours) dizzy, washed out and worryingly my peripheral neuropathy appears to have returned in both sets of toes. Does above all sound normal? I’m really worried as I had very bad time tolerating chemo and had a couple of severe allergic reactions, I don’t seem to tolerate lots of drugs well , I’m currently also on steroids for my hip mets as this is only pain relief I can tolerate, so steroids may be adding to my side effects. Oncologist is also looking to start me on palbociclib and again side effects are so worrying especially as I need to try to keep working/looking after myself.
Are side effects cumulative or do they start to ease?
Hi @Sib ,
Thank you for getting in touch. I am sorry you’ve not yet had a response, I’m sure someone will be along shortly to continue the conversation.
You may find it helpful to speak to one of our Breast Care Nurses on our freephone Helpline, 0808 800 6000.
Alternatively you can ask one of our experts in the Ask Our Nurses area of the Forum and they can respond to you online.
Ive been having Faslodex for over 2 years now and Abemaciclib was added 18 months ago.
The Faslodex did make me a bit nauseous the first few rounds but following that I’ve had no problems. The Abemaciclib however did cause me a lot of tummy issues until we reduced the dose twice. I’m on the lowest dose but still continue to have stable scans. I’ve got extensive bone mets and a couple of small liver mets. I hope you get along well with the treatment as I think these combination drugs are really good.
Lots of love x